| Model Number |
82440 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Reaction (2414); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigations: lot number and expiry information are not available at this time investigation is in process.A follow-up report will be provided.
Event or Problem Description
The customer reported that in two days they had three donor citrate reactions on trima v7.This report is for the third of the three reactions.Approximately 40 minutes post a 55-minute single collection procedure, donor complained of nausea, general malaise, and body wide paresthesia.Reclined donor for 25 min to recover and allowed her to sleep.She stated she felt better.Vital signs were stable.Donor received 236 ml of acd-a over this procedure; tbv processed was 2584ml.Further procedural details for this event were not provided by the customer as the patient was in "student status" donor (patient) id, age, and weight are not available at this time.The disposable set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
This report is being filed to provide additional information.Root cause: a definitive root cause for the patient's reaction could not be determined.Possible causes for the alleged citrate reaction include but are not limited to ac management during the procedure, the length of the procedure and/or patient sensitivity to anticoagulant or ethylene oxide used to sterilize the disposable set.
Event or Problem Description
The customer declined to provide patient identifier, age, and weight.
Additional Manufacturer Narrative
Investigation: further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed by the customer that no further medical intervention was required beyond the oral otc tums that was provided.According to aabb technical manual 16th edition, adverse events seen at the time of donation or those reported later average about 3.5% of donations.Reactions that need medical care after the donor has left the donation site are seen in 1 in 3400 donors.A review of the device history record (dhr) for this unit showed no irregularities during manufacturing that were relevant to this issue.The disposable lot query was performed for lot 2003104151 and no similar reported occurrences were received against this lot to date.Investigation is in process.A follow up report will be provided.